# SDR 99ZZZM529

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2049
- System (JASC): 7110 · Engine Cowling System
- Part: Door
- Condition: Cracked
- Location: Nr 2 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AFT OUTBOARD COWL DOOR INNER TITANIUM BAFFLE IS CRACKED AT FORWARD UPPER ATTACH RIVET, CRACKED AT FORWARD LOWER ATTACH RIVETS AND CRACKED AT AFT LOWER ATTACH RIVET.  REPAIRED SAID CRACKS BY PATCHING IAW AIR WIS/BAE SRM CHAPTER 54 NACELLES/PYLONS.  (M)
